MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; IMAGINA PROCESSOR (INCLUDES I-SCAN)-INT

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; IMAGINA PROCESSOR (INCLUDES I-SCAN)-INT
Model Number EPK-I5500C
Medical Device Problem Code Erratic or Intermittent Display (1182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This device is classified as import for export, therefore 510k is not applicable.Model epk-i5500c-us is available in the usa with 510k number k190805.Evaluation summary it was caused due to the external noise while disconnecting of the suction tubing.This report is being filed as part of the pentax backlog management plan.
 
Event or Problem Description
Not known for the exact date, we just know the year the complaint was sent in to manufacturer.The time of event is unknown.There was no report of patient harm.Image freeze when suction tubing disconnected.

Brand Name
PENTAX
Common Device Name
IMAGINA PROCESSOR (INCLUDES I-SCAN)-INT
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
MDR Report Key12250899
Report Number9610877-2021-10556
Device Sequence Number11680115
Product Code PEA
UDI-Device Identifier04961333232918
UDI-Public04961333232918
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEPK-I5500C
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2021
Initial Report FDA Received Date07/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1